Chia Zargeh - Existentially closed Leibniz algebras and an embedding theorem

cm:9534 - Communications in Mathematics, July 15, 2021, Volume 29 (2021), Issue 2 (Special Issue: 3rd International Workshop on Nonassociative Algebras in Málaga) - https://doi.org/10.2478/cm-2021-0015
Existentially closed Leibniz algebras and an embedding theorem

Authors: Chia Zargeh ORCID-iD

    In this paper we introduce the notion of existentially closed Leibniz algebras. Then we use HNN-extensions of Leibniz algebras in order to prove an embedding theorem.


    Volume: Volume 29 (2021), Issue 2 (Special Issue: 3rd International Workshop on Nonassociative Algebras in Málaga)
    Published on: July 15, 2021
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    1 Document citing this article

    Share

    Consultation statistics

    This page has been seen 61 times.
    This article's PDF has been downloaded 30 times.